Title: O3/O7 orientifold truncations and very special quaternionic-Kähler geometry
Authors: Smet, Geert ×
Van den Bergh, Joris #
Issue Date: 2005
Publisher: Institute of Physics
Series Title: Classical and Quantum Gravity vol:22 pages:1-21
ISSN: 0264-9381
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science